MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILESTO 7 DR-T DF4; ICD

BIOTRONIK SE & CO. KG ILESTO 7 DR-T DF4; ICD
Model Number 383564
Medical Device Problem Code Premature End-of-Life Indicator (1480)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
This device is eos.Device remains implanted.No adverse patient events were reported.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
(b)(6) 2024 device was explanted (b)(6) 2024.
 
Additional Manufacturer Narrative
(b)(6) 2024 device was explanted (b)(6) 2024.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were reviewed.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.The icd interrogation revealed the eos battery status, detected on (b)(6) 2024.The memory content of the icd was inspected, revealing a normal current consumption of this device.However, the amount of charge taken from the battery was verified and the battery condition was not as expected.Therefore, the icd was opened and the inner assembly was inspected.The visual inspection of the inner assembly showed no anomalies.In a next step, the electronic module was attached to an external power supply and the eos status was removed with a technical programmer to check the functionality of the electronic module.The overall measured current consumption was normal and as expected.Analysis of the electronic module revealed no indication of a malfunction.Therefore, the battery was sent to the manufacturer for further analysis.The manufacturing records of the battery were inspected, documenting that the battery parameters were within specification during the battery manufacturing.No anomalies were documented during the production process associated with this battery.The visual inspection of the battery did not reveal any external signs of damage.In a next step, the battery was opened for destructive analysis.During the analysis of the inner assembly an elevated internal battery impedance was identified.It is reasonable to assume that the increased impedance has led to a voltage drop and therefore to the clinical observation.In conclusion, the electronic module of the icd was proven to be fully functional.Further analysis revealed an elevated battery impedance as the root cause of the clinical observation.

Brand Name
ILESTO 7 DR-T DF4
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key18927124
Report Number1028232-2024-01495
Device Sequence Number17262965
Product Code MRM
UDI-Device Identifier04035479125202
UDI-Public(01)04035479125202(17)161130
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2016
Device Model Number383564
Device Catalogue Number383564
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/20/2024
11/28/2024
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date03/20/2024
12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR
Patient SexMale